# SDR SWIA202265541

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 46,677 hours, 30,582 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

D: DURING DEPLANING RECEIVED ?R EMER DOOR? CAUTION MESSAGE. RIGHT SIDE EMER INDICATION IS AMBER ON DOORS PAGE. / PN: SH670-36500-1 MR# 1948816 / C: MEL 52-70-3 / CAT C EXP 4-27-22   (FLIGHT 3167 - FILED CLOSED)     REMOVED AND REPLACED RT EMERGENCY OVER WING DOOR ASSY IN REF TO CRJ700 AMM 52-21-00. OPS CHECK GOOD AT THIS TIME. PRESSURIZATION LEAK GOOD AT THIS TIME.
